# SDR REXA2018061850491

- Difficulty date: June 15, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 28,417 hours, 27,276 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070004201
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON A ROUTINE 200 NOTICE,  FIRST OFFICER`S FLASHLIGHT LED INOPERATIVE.  R & R THE FLASHLIGHT IAW AMM 25-61-02. OPS CHECKED GOOD. OK FOR SERVICE.
